Volgen
Laura Ciobanu
Laura Ciobanu
Associate Professor, Heriot-Watt University
Geverifieerd e-mailadres voor hw.ac.uk - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Solution sets for equations over free groups are EDT0L languages
L Ciobanu, V Diekert, M Elder
International Journal of Algebra and Computation 26 (05), 843-886, 2016
452016
Finite generating sets of relatively hyperbolic groups and applications to geodesic languages
Y Antolin, L Ciobanu
Transactions of the American Mathematical Society 368 (11), 7965-8010, 2016
232016
Sofic groups: graph products and graphs of groups
L Ciobanu, DF Holt, S Rees
Pacific J. Math 271 (1), 53-64, 2014
232014
Conjugacy languages in groups
L Ciobanu, S Hermiller, D Holt, S Rees
Israel Journal of Mathematics 211 (1), 311-347, 2016
182016
Solutions sets to systems of equations in hyperbolic groups are EDT0L in PSPACE
L Ciobanu, M Elder
arXiv preprint arXiv:1902.07349, 2019
172019
Geodesic growth in right-angled and even Coxeter groups
Y Antolín, L Ciobanu
European Journal of Combinatorics 34 (5), 859-874, 2013
172013
Applications of L systems to group theory
L Ciobanu, M Elder, M Ferov
International Journal of Algebra and Computation 28 (02), 309-329, 2018
162018
Formal conjugacy growth in acylindrically hyperbolic groups
Y Antolín, L Ciobanu
International Mathematics Research Notices 2017 (1), 121-157, 2016
142016
Conjugacy growth series and languages in groups
L Ciobanu, S Hermiller
Transactions of the American Mathematical Society 366 (5), 2803-2825, 2014
142014
The complexity of solution sets to equations in hyperbolic groups
L Ciobanu, M Elder
Israel Journal of Mathematics 245 (2), 869-920, 2021
112021
Rapid decay and Baum-Connes for large type Artin groups
L Ciobanu, D Holt, S Rees
Transactions of the American Mathematical Society 368 (9), 6103-6129, 2016
112016
Classes of groups generalizing a theorem of Benjamin Baumslag
L Ciobanu, B Fine, G Rosenberger
Communications in Algebra 44 (2), 656-667, 2016
102016
On the asymptotics of visible elements and homogeneous equations in surface groups
Y Antolín, L Ciobanu, N Viles
Groups, Geometry, and Dynamics 6 (4), 619-638, 2012
82012
Rapid decay is preserved by graph products
L Ciobanu, DF Holt, S Rees
arXiv preprint arXiv:1110.6831, 2011
82011
The monomorphism problem in free groups
L Ciobanu, AO Houcine
Archiv der Mathematik 94 (5), 423-434, 2010
82010
Permutations of context-free, ET0L and indexed languages
T Brough, L Ciobanu, M Elder, G Zetzsche
arXiv preprint arXiv:1604.05431, 2016
72016
The equation 𝑥^{𝑝} 𝑦^{𝑞}= 𝑧^{𝑟} and groups that act freely on Λ-trees
N Brady, L Ciobanu, A Martino, S O Rourke
Transactions of the American Mathematical Society 361 (1), 223-236, 2009
72009
Polynomial-time complexity for instances of the endomorphism problem in free groups
L Ciobanu
International Journal of Algebra and Computation 17 (02), 289-328, 2007
72007
The surface group conjecture: cyclically pinched and conjugacy pinched one-relator groups
L Ciobanu, B Fine, G Rosenberger
Results in mathematics 64 (1), 175-184, 2013
62013
Formal conjugacy growth in graph products I
L Ciobanu, S Hermiller, V Mercier
arXiv preprint arXiv:2103.04696, 2021
52021
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20